# SDR USAA951274

- Difficulty date: December 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N272AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22884
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Cracked
- Location: Bs 707
- Part time: 35,420 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING 'Q-3' CHECK VISUAL INSPECTION, FOUND .25 INCH CRACK, RLB 25 LONGITUDINAL FLOOR BEAM LOWER WEB, STA 707, WL 203.  INSTALLED DOUBLER, REPAIRED PER SRM 51-40-2 AND DWG 65C34537.  (X)
